I took Biaxin yesterday and noticed my stool was brown mixed with pale, I had to stop after the first pill though because of the side effects I just want to know if this is from these medicines and could it be serious?
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... medicine is stopped i started the medicine thursday and stopped it today Sunday and the roaring is driving me crazy
it started today.but for the past few 3 days ive had several stomach pains..i do take vitamins and propanol for my heart rate .but ive been taken ...
OK so I just started Citalopram a couple of days ago... and have had really bad diarrhea since. Like, really bad. The first instance was just a ...
... I've already had 3 bouts of diarrhea. I know that diarrhea is a side effect of Viibryd, but could it really occur this soon and so bad? ...